# SDR SWIA200921380

- Difficulty date: April 5, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 17,084 hours, 14,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6162 - THREE EMERGENCY CEILING LIGHTS INOP.  CHECKED NORMAL.
